Hi to both of you,
I've been on anastrozole since June 15th, I got quite severe aches and pains for a few weeks, I've now just finished radiotherapy, didn't have chemo. The aches and pains are much easier now, but about once a week I get a bad night with them. I'm lucky and don't get hot flushes, or only mild ones occasionally. I was tired though, but of course now I'm tired with the radiotherapy so I will see when that calms down. I think it must be harder for you younger ladies though as you are not used to aches and pains! (I'm 65). Everyone is different so try to take it as it comes, we are so lucky to have these tablets to help stop it coming back. Good idea to try different brands. Hope you feel better soon. xx
Hello to you both, Helly you've really only just finished chemo and it may take quite some time to really recover, your mind and body have been through a tremendous amount. I didn't need chemo, so can only imagine how hard it must be. Did do rads, and that can really tire you out. I'm on anastrozole, and did find that joint pains and s/e started within the first week - but I did find different brands can really make a difference. I had two months supply at a time, took them, and made notes of s/e and brand. After 4 different brands and a year I was able to decide which brand suited me best, but it is different for everyone. Then my dr put my preferred brand on prescription - the drs pharmacy wouldn't supply it as it was more expensive!, but wonderful Boots have supplied without quibbling. It might be worth trying different brands and seeing if it does make a difference to you. Wishing you well for feeling better soon.
it can't be easy for you at the moment. I am glad of the question though as I have not long started anastrazole too. At the moment nothing drastic to mention but a few folk have mentioned joint pain. Hope the pain eases up for you very soon. Take cre and keep posting . X
Finished chemo in august which left me with terrible joint/bone pain and now 2 week into anastrozle. I know that not everyone gets side effects but for those unlucky enough to did they start within a couple of weeks/months? I am trying to work out if it's pain is due to chemo or hormone therapy (or both) as I am like an old women (am only 49!) getting on and off the rads machine at the moment 🙂 x